# SDR DHL2003604567

- Difficulty date: May 29, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER AFT PART INNER SKIN CRACKED 1.000.  STOP DRILLED CRACK AND FABRICATED DOUBLER IAW SRM 52-2-0 FIG 2.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21 PG 1.
